# SDR SWAA2024022957113

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 38,929 hours, 23,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unknown
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND L2 GIRT BARS VERY HARD FOR FAS TO INSERT.<[01] INSPECTED BOTH L1 AND L2 GIRT BARS. ALL CHECKS GOOD. GIRT BARS OPERATE NORMALLY IAW AMM 25-66-01.
